# SDR AALA202207289199

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 25,975 hours, 10,287 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: D2527489114800
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED FLIGHT DECK DOOR PER AMM 52-51-11
